# SDR 95ZZZX5199

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1082
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2150314
- Condition: Failed
- Location: Air Cond Bay
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HNL - ON THE GROUND, THE NR 1 AIR CONDITIONING PACK MAKES A LOUD RUMBLE AND WHINING NOISES, SMOKE IN AFT CABIN AND FLIGHT DECK.  SECURED PACK.  ALL TEMPS WITHIN NORMAL RANGE.  NO OVERHEAT LIGHTS.  DEFERRED PER MEL 21-51-01.  REMOVED AND REPLACED NR 1 ACM.  SYSTEM LEAK CHECK AND OPS CHECK NORMAL.
